MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CRYOSOLUTIONS 10PK CARTRG; M3

INTEGRA LIFESCIENCES MANSFIELD CRYOSOLUTIONS 10PK CARTRG; M3
Catalog Number 33516
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
This report is 2 of 2 for the cryosolutions cartridge reportedly used during this event and is related to manufacturer number: 3006697299-2024-00181.A facility reported that the device was leaking.The user reportedly changed to a new cryosolutions cartridge (33516) and as it was being screwed in to the cryosolutions pen, "it released all the nitro in a single burst freezing the device and the gloves." there was no patient involvement nor injury to the user.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The cryosolutions 10pk cartridge (33516) was not returned to the manufacturer for evaluation.The lot number provided by the customer is not a valid lot number; therefore, a review of the device history record (dhr) could not be reviewed.Thus, a definitive root cause could not be determined.The issue of leaking may be the result of a damaged/worn o-ring or issues with the cartridges.Investigation by the product's legal manufacturer/sales entity found that certain lots of cryosolutions cartridges were affected by a valve that may open prematurely.The legal manufacturer has provided a safety advisory and instructions for use (ifu) updates which have been distributed by integra to affected customers/distributors as part of a voluntary correction.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
CRYOSOLUTIONS 10PK CARTRG
Common Device Name
M3
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21107708
Report Number3014334038-2025-00002
Device Sequence Number8656609
Product Code GEH
UDI-Device Identifier10381780171959
UDI-Public10381780171959
Combination Product (Y/N)N
PMA/510(K) Number
K091721
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number33516
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2024
Supplement Date Received by Manufacturer02/17/2025
Initial Report FDA Received Date01/08/2025
Supplement Report FDA Received Date03/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NOT AVAILABLE/CORRECTION
Patient Sequence Number1
Patient SexUnknown